Alert archive / Maine / Storm Warnings in 2015

Storm Warning 1, NWS Caribou, ME

January 25, 2015

NWS Caribou, ME issued this storm warning at Jan 25, 2015, 3:37 PM EST. It took effect at Jan 27, 2015, 1:00 AM EST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 25, 2015, 3:37 PM EST (20:37 UTC)
In effect from
Jan 27, 2015, 1:00 AM EST
Expired
Jan 27, 2015, 9:27 PM EST
In force
20 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

799 
WHUS71 KCAR 252037
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
337 PM EST SUN JAN 25 2015

ANZ050-051-260945-
/O.CAN.KCAR.GL.W.0006.000000T0000Z-150126T0300Z/
/O.CON.KCAR.UP.Y.0005.150126T0200Z-150126T1200Z/
/O.UPG.KCAR.SR.A.0001.150127T1200Z-150128T0000Z/
/O.NEW.KCAR.SR.W.0001.150127T0600Z-150128T0600Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
337 PM EST SUN JAN 25 2015

...FREEZING SPRAY ADVISORY REMAINS IN EFFECT FROM 9 PM THIS
EVENING TO 7 AM EST MONDAY...
...STORM WARNING IN EFFECT FROM 1 AM TUESDAY TO 1 AM EST
WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM 1 AM TUESDAY TO 1 AM EST
WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. THE STORM WATCH
IS NO LONGER IN EFFECT.

* WINDS AND SEAS...NORTH WINDS 35 TO 45 KT WITH GUSTS UP TO 60 
  KT. SEAS 16 TO 21 FEET.

* FREEZING SPRAY...MODERATE ICE ACCUMULATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$

ANZ052-260945-
/O.CAN.KCAR.GL.W.0006.000000T0000Z-150126T0300Z/
/O.CON.KCAR.UP.Y.0005.150126T0200Z-150126T1200Z/
/O.NEW.KCAR.SR.W.0001.150127T0600Z-150128T0600Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
337 PM EST SUN JAN 25 2015

...FREEZING SPRAY ADVISORY REMAINS IN EFFECT FROM 9 PM THIS
EVENING TO 7 AM EST MONDAY...
...STORM WARNING IN EFFECT FROM 1 AM TUESDAY TO 1 AM EST
WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM 1 AM TUESDAY TO 1 AM EST
WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTH WINDS 25 TO 35 KT WITH GUSTS UP TO 55 
  KT. SEAS 7 TO 12 FEET.

* FREEZING SPRAY...MODERATE ICE ACCUMULATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$

HASTINGS
10 follow-up statements
674 
WHUS71 KCAR 260203
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
903 PM EST SUN JAN 25 2015

ANZ050>052-261100-
/O.CON.KCAR.UP.Y.0005.000000T0000Z-150126T1200Z/
/O.CON.KCAR.SR.W.0001.150127T0600Z-150128T0600Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
903 PM EST SUN JAN 25 2015

...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
MONDAY...
...STORM WARNING REMAINS IN EFFECT FROM 1 AM TUESDAY TO 1 AM EST
WEDNESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 35 TO 45 KT WITH GUSTS UP TO 60 KT.
  SEAS 12 TO 20 FEET.

* FREEZING SPRAY...MODERATE ICE ACCUMULATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$

VJN
416 
WHUS71 KCAR 260826
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
326 AM EST MON JAN 26 2015

ANZ050>052-261630-
/O.CON.KCAR.UP.Y.0005.000000T0000Z-150126T1200Z/
/O.CON.KCAR.SR.W.0001.150127T0600Z-150128T0600Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
326 AM EST MON JAN 26 2015

...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...
...STORM WARNING REMAINS IN EFFECT FROM 1 AM TUESDAY TO 1 AM EST
WEDNESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 35 TO 45 KT WITH GUSTS UP TO 
  55 KT. SEAS 14 TO 19 FEET.

* FREEZING SPRAY...MODERATE ICE ACCUMULATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$
197 
WHUS71 KCAR 261114
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
614 AM EST MON JAN 26 2015

ANZ050>052-261915-
/O.CAN.KCAR.UP.Y.0005.000000T0000Z-150126T1200Z/
/O.CON.KCAR.SR.W.0001.150127T0600Z-150128T0600Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
614 AM EST MON JAN 26 2015

...STORM WARNING REMAINS IN EFFECT FROM 1 AM TUESDAY TO 1 AM EST
WEDNESDAY...
...FREEZING SPRAY ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE
FREEZING SPRAY ADVISORY.

* WINDS AND SEAS...NORTHEAST WINDS 35 TO 45 KT WITH GUSTS UP TO 
  55 KT. SEAS 14 TO 19 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
353 
WHUS71 KCAR 261523
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1023 AM EST MON JAN 26 2015

ANZ050>052-262200-
/O.CON.KCAR.SR.W.0001.150127T0600Z-150128T0600Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1023 AM EST MON JAN 26 2015

...STORM WARNING REMAINS IN EFFECT FROM 1 AM TUESDAY TO 1 AM EST
WEDNESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 35 TO 45 KT WITH GUSTS UP TO 
  55 KT. SEAS 14 TO 19 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
670 
WHUS71 KCAR 261947
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
247 PM EST MON JAN 26 2015

ANZ050>052-270400-
/O.CON.KCAR.SR.W.0001.150127T0600Z-150128T0600Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
247 PM EST MON JAN 26 2015

...STORM WARNING REMAINS IN EFFECT FROM 1 AM TUESDAY TO 1 AM EST
WEDNESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 35 TO 45 KT WITH GUSTS UP TO 60 KT.
  SEAS 14 TO 19 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
860 
WHUS71 KCAR 270237
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
937 PM EST MON JAN 26 2015

ANZ050>052-271230-
/O.CON.KCAR.SR.W.0001.150127T0600Z-150128T0600Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
937 PM EST MON JAN 26 2015

...STORM WARNING REMAINS IN EFFECT FROM 1 AM TUESDAY TO 1 AM EST
WEDNESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 30 TO 50 KT WITH GUSTS UP TO 60 KT.
  SEAS 12 TO 22 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

VJN
690 
WHUS71 KCAR 270831
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
331 AM EST TUE JAN 27 2015

ANZ050>052-271645-
/O.NEW.KCAR.UP.Y.0006.150127T0831Z-150128T1200Z/
/O.CON.KCAR.SR.W.0001.000000T0000Z-150128T0600Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
331 AM EST TUE JAN 27 2015

...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY...
...STORM WARNING REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A FREEZING
SPRAY ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST WEDNESDAY.

* WINDS AND SEAS...NORTHEAST WINDS 30 TO 50 KT WITH GUSTS UP TO 
  60 KT. SEAS 15 TO 20 FEET.

* FREEZING SPRAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$
505 
WHUS71 KCAR 271610
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1110 AM EST TUE JAN 27 2015

ANZ050>052-280000-
/O.CON.KCAR.SR.W.0001.000000T0000Z-150128T0600Z/
/O.CON.KCAR.UP.Y.0006.000000T0000Z-150128T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1110 AM EST TUE JAN 27 2015

...STORM WARNING REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 30 TO 50 KT WITH GUSTS UP TO 
  60 KT. SEAS 15 TO 20 FEET.

* FREEZING SPRAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$
545 
WHUS71 KCAR 271942
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
242 PM EST TUE JAN 27 2015

ANZ050>052-280345-
/O.EXT.KCAR.UP.Y.0006.000000T0000Z-150128T1500Z/
/O.CON.KCAR.SR.W.0001.000000T0000Z-150128T0600Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
242 PM EST TUE JAN 27 2015

...FREEZING SPRAY ADVISORY NOW IN EFFECT UNTIL 10 AM EST
WEDNESDAY...
...STORM WARNING REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 30 TO 50 KT WITH GUSTS UP TO
  55 KT. SEAS 15 TO 25 FEET.

* FREEZING SPRAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$
178 
WHUS71 KCAR 280227
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
927 PM EST TUE JAN 27 2015

ANZ052-281200-
/O.CAN.KCAR.SR.W.0001.000000T0000Z-150128T0600Z/
/O.NEW.KCAR.GL.W.0007.150128T0227Z-150128T1600Z/
/O.EXT.KCAR.UP.Y.0006.000000T0000Z-150128T1600Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
927 PM EST TUE JAN 27 2015

...GALE WARNING IN EFFECT UNTIL 11 AM EST WEDNESDAY...
...FREEZING SPRAY ADVISORY NOW IN EFFECT UNTIL 11 AM EST
WEDNESDAY...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 AM EST WEDNESDAY. THE STORM
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTH WINDS 25 TO 30 KT WITH GUSTS UP TO 45 KT.
  SEAS 6 TO 14 FEET.

* FREEZING SPRAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$

ANZ050-051-281200-
/O.CAN.KCAR.SR.W.0001.000000T0000Z-150128T0600Z/
/O.NEW.KCAR.GL.W.0007.150128T0227Z-150128T1600Z/
/O.CAN.KCAR.UP.Y.0006.000000T0000Z-150128T1500Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
927 PM EST TUE JAN 27 2015

...GALE WARNING IN EFFECT UNTIL 11 AM EST WEDNESDAY...
...STORM WARNING IS CANCELLED...
...FREEZING SPRAY ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 AM EST WEDNESDAY. THE STORM
WARNING HAS BEEN CANCELLED. THE FREEZING SPRAY ADVISORY HAS BEEN
CANCELLED.

* WINDS AND SEAS...NORTH WINDS 30 TO 35 KT WITH GUSTS UP TO 45 KT.
  SEAS 14 TO 22 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

VJN

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this storm warning went out at Jan 25, 11:56 AM EST, 3 hours 41 minutes earlier.

Area forecast discussion, Jan 25, 11:56 AM EST, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1156 AM EST SUN JAN 25 2015

.SYNOPSIS...
LOW PRESSURE WILL CONTINUE TO MOVE INTO THE NORTHERN MARITIMES
TODAY. HIGH PRESSURE WILL BUILD IN BEHIND THE LOW TONIGHT INTO
MONDAY. ANOTHER LOW WILL INTENSIFY OFF THE MID ATLANTIC AND
SOUTHEAST NEW ENGLAND STATES ON TUESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
1155 AM UPDATE...THE COLD FRONT HAS JUST ABOUT PUSHED ACROSS OUR
ENTIRE FORECAST AREA, WITH THE LAST OF THE CLOUDS AND SNOW SHOWERS
RAPIDLY MOVING OFF SHORE. EXPECT TEMPERATURES WILL NOW BEGIN TO
FALL, THOUGH DOWNEAST MAY WARM UP ANOTHER DEGREE OR TWO. SATELLITE
IMAGERY SHOWS A STREAMER IS COMING OFF THE SAINT LAWRENCE,
MEANDERING ACROSS THE SAINT JOHN VALLEY. HAVE THEREFORE KEPT A
MENTION OF ISOLATED SNOW SHOWERS THERE THROUGH MID AFTERNOON.
OTHERWISE, EXPECT PLENTY OF SUNSHINE AND A COLD NORTHWEST WIND.
THE FORECAST HAD A LOT OF THIS COVERED, SO JUST MADE ADJUSTMENTS
TO SKY, POPS, AND TEMPS TO MATCH CURRENT TRENDS.

PREVIOUS DISCUSSION...THE UPPER TROF COULD TOUCH OFF SOME LIGHT
SNOW SHOWERS. THE GFS SOUNDINGS ARE MUCH MORE POTENT W/THE SNOW
SHOWER POTENTIAL SHOWING SOME SB CAPE OF AROUND 40 JOULES FOR THE
NORTHERN 1/2 OF THE CWA. THE NAM IS MUCH WEAKER W/ITS INSTABILITY
BY DOES POINT TO SOME DECENT PVA AT 500MBS WHICH WOULD AID IN THE
FORCING. DECIDED TO CARRY 20% POPS INTO EARLY AFTERNOON AND THEN
THINGS WILL SHUT DOWN AS NW FLOW TAKES OVER AND FORCING WEAKENS.
THAT COLDER AIR WILL POUR INTO THE CWA IN EARNEST BY THE AFTERNOON
AFTER DAYTIME HIGHS ARE HIT EARLY. WE ARE TALKING TEMPERATURES
DOWN TO NEAR ZERO AND POSSIBLY BELOW ZERO ACROSS PORTIONS OF THE
NORTH AND WEST. FURTHER SOUTH INTO CENTRAL AND DOWNEAST, READINGS
ARE EXPECTED TO BE 10-15F BY LATE AFTERNOON. NW WINDS WILL KICK UP
AS WELL W/GUST POTENTIAL TO 30+ MPH INTO EARLY EVENING.

SKIES BEGIN TO CLEAR THIS EVENING AND TEMPERATURES WILL CONTINUE
TO FALL. SUSTAINED WINDS OF 10-15 MPH AND GUSTS TO 25 MPH EARLY
WILL WIND CHILL CONCERNS INTO EARLY MONDAY MORNING. THIS WILL WILL
BE MAINLY ACROSS THE NORTHERN 1/2 OF THE CWA. TEMPERATURES BY
EARLY MONDAY MORNING ARE FORECAST TO BE BELOW ZERO ALL THE WAY TO
THE DOWNEAST REGION WHICH COULD INCLUDE THE IMMEDIATE COAST. HIGH
PRES IS FORECAST TO BUILD ACROSS THE STATE QUICKLY AND THE PRES
GRADIENT RELAXES W/WINDS FORECAST TO DROP OFF BY 12Z MONDAY. GIVEN
THAT WIND CHILL READINGS WILL DROP TO A RANGE -25 TO -30 ACROSS
THE NORTH AND WEST, DECIDED TO GO W/A WIND CHILL ADVISORY FOR
TONIGHT INTO MONDAY MORNING.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
MAJOR WINTER STORM MAY IMPACT THE REGION TUESDAY INTO
WEDNESDAY...

COLD CANADIAN HIGH PRESSURE WILL BUILD ACROSS TO OUR NORTH ON
MONDAY WITH PLENTY OF SUNSHINE EXPECTED BEFORE HIGH CLOUDS BEGIN
TO INCREASE MONDAY AFTERNOON. HIGHS ON MONDAY WILL RANGE FROM ZERO
TO 10 ABOVE NORTH AND CENTRAL AREAS AND 10 T0 15 ABOVE DOWNEAST.

CLOUDS WILL INCREASE MONDAY NIGHT IN ADVANCE OF LOW PRESSURE TRACKING
NORTH ACROSS THE WESTERN ATLANTIC. EXPECT SNOW TO START TO BREAK
OUT ACROSS CENTRAL AND DOWNEAST AREAS AFTER MIDNIGHT MONDAY AND
THEN REACH FAR NORTHERN AREAS AROUND OR SHORTLY AFTER DAYBREAK
TUESDAY. WINTER STORM WATCHES ARE IN EFFECT FOR CENTRAL AND DOWN
EAST MAINE BEGINNING LATE MONDAY NIGHT AND BEGINNING EARLY TUESDAY
MORNING FOR THE REMAINDER OF NORTHERN MAINE.

EXPECT SNOW TO BECOME HEAVY AT TIMES DURING TUESDAY AS THE LOW
TRACKS SLOWLY NORTHEAST. AREAS OF BLOWING SNOW CAN BE EXPECTED ON
TUESDAY WITH WHITEOUT CONDITIONS POSSIBLE ESPECIALLY ACROSS DOWN
EAST AREAS WHERE A LOW LEVEL JET OF AROUND 50 KT AT 925 MB WILL
CROSS THE AREA. NORTHEAST WINDS MAY GUST TO 35 TO 40 MPH AT TIMES
ON TUESDAY WITH EVEN HIGHER GUSTS POSSIBLE ACROSS THE DOWN EAST
COAST.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
WINTER STORM WATCHES ARE IN EFFECT THROUGH WEDNESDAY AFTERNOON
FOR ALL OF NORTHERN AND DOWNEAST MAINE. THE SNOW WILL CONTINUE
TUESDAY NIGHT AND THEN BEGIN TO DIMINISH BY WEDNESDAY AFTERNOON AS
THE LOW TRACKS ACROSS NOVA SCOTIA. DRY WEATHER CAN THEN BE
EXPECTED WEDNESDAY NIGHT THROUGH THURSDAY. ANOTHER SYSTEM MAY
BRING MORE SNOW TO THE REGION FRIDAY AND INTO SATURDAY.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
NEAR TERM: MVFR CIGS ACROSS THE NORTHERN TERMINAL THIS MORNING W/A
PERIOD OF IFR POSSIBLE ESPECIALLY FOR KFVE. CONDITIONS ARE
EXPECTED TO IMPROVE THIS AFTERNOON INTO TONIGHT ACROSS THE
NORTHERN TERMINALS W/VFR. GUSTY NW WINDS REACHING NEAR 30 KTS WILL
LEAD TO SOME TURBULENCE THIS AFTERNOON AND EARLY EVENING.

SHORT TERM: VFR MONDAY INTO MONDAY NIGHT. WIDESPREAD LIFR/IFR
DEVELOPING TUESDAY AND CONTINUING INTO WEDNESDAY IN SNOW AND
BLOWING SNOW. SIGNIFICANT RUNWAY SNOW ACCUMULATIONS ARE POSSIBLE.
GUSTY NORTHEAST WINDS WILL RESULT IN BLOWING AND DRIFTING SNOW ON
TUESDAY.

VFR CONDITIONS WILL RETURN WEDNESDAY NIGHT AND THURSDAY.

&&

.MARINE...
NEAR TERM: THE GALE WARNING HAS BEEN EXTENDED INTO THIS EVENING.
THE REASON FOR THIS IS FOR THE SECOND SURGE OF WINDS COMING IN ON
A NW FLOW AS THE UPPER TROF MOVES ACROSS THE WATERS LATER TODAY
INTO THE EVENING. STAYED W/SUSTAINED WINDS OF 25 TO 30 KTS
W/GUSTS TO 35 KTS. THE BEST POTENTIAL FOR GALES WILL BE ACROSS THE
OUTER ZONES. ISSUED A FREEZING SPRAY ADVISORY AS COLD
TEMPERATURES COMING ACROSS THE WATERS ON THE NW FLOW WILL LEAD TO
FREEZING SPRAY. LOCAL FREEZING SPRAY PROGRAM INDICATES MODERATE
FREEZING SPRAY TONIGHT INTO EARLY MONDAY MORNING.

THE OTHER CONCERN IS SOME OVERWASH FOR SEAWALL ROAD IN HANCOCK
COUNTY. THE LOCAL WAVE RUNUP PROGRAM INDICATES SOME MINOR
OVERWASH AT THE TIME OF HIGH TIDE THIS AFTERNOON(AROUND 1 PM).
HIGHER WAVES(8-10 FT) AND A SE SWELL COMPONENT COULD LEAD TO SOME
SPILLOVER. THE NEGATING FACTOR IS THE NW WIND THAT IS FORECAST TO
INCREASE THIS AFTERNOON WHICH WOULD OFFSET THE RUNUP OF THE WAVES.
ATTM, DECIDED NOT TO GO W/ANY COASTAL ADVISORY AS THE EXPECTATION
OF THE OVERWASH APPEARS TO BE MINOR. THIS WILL NEED TO BE
MONITORED BY THE DAYCREW.

SHORT TERM: A STORM WATCH HAS BEEN ISSUED FOR THE OUTER WATERS FOR
TUESDAY WITH THE POTENTIAL FOR NORTHEAST WINDS GUSTING AS HIGH AS
50 TO 55 KT. SEAS WILL BE BUILDING TO 15 TO 20 FT. VISIBILITY WILL
BE REDUCED TO LESS THAN 1 NM IN SNOW LATE MONDAY NIGHT AND INTO
WEDNESDAY.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY
     AFTERNOON FOR MEZ001>006-010.
     WIND CHILL ADVISORY FROM 8 PM THIS EVENING TO 8 AM EST MONDAY
     FOR MEZ001>006-010.
     WINTER STORM WATCH FROM LATE MONDAY NIGHT THROUGH WEDNESDAY
     AFTERNOON FOR MEZ011-015>017-029>032.
MARINE...FREEZING SPRAY ADVISORY FROM 9 PM THIS EVENING TO 7 AM EST
     MONDAY FOR ANZ050>052.
     GALE WARNING UNTIL 10 PM EST THIS EVENING FOR ANZ050>052.
     STORM WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR
     ANZ050-051.

&&

NEAR TERM...HASTINGS/HEWITT
SHORT TERM...DUDA
LONG TERM...DUDA
AVIATION...HASTINGS/HEWITT/DUDA
MARINE...HASTINGS/HEWITT/DUDA
Hazardous weather outlook, Jan 25, 4:49 AM EST, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CARIBOU ME
449 AM EST SUN JAN 25 2015

MEZ011-015>017-029>032-261000-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
449 AM EST SUN JAN 25 2015

...WINTER STORM WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH
WEDNESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE AND SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

MINOR OVERWASH IS POSSIBLE ALONG SEAWALL ROAD IN HANCOCK COUNTY AT THE TIME
OF HIGH TIDE THIS AFTERNOON DUE TO WAVES OF 9 TO 10 FEET WITH A SOUTHEAST SWELL
COMPONENT. HIGH TIDE IS AROUND 1 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ001>006-010-261000-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-
449 AM EST SUN JAN 25 2015

...WIND CHILL ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EST
MONDAY...
...WINTER STORM WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.
   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ052-261000-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
449 AM EST SUN JAN 25 2015

...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...
...FREEZING SPRAY ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 7 AM
EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.
   FREEZING SPRAY ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING SPRAY ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ050-051-261000-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
449 AM EST SUN JAN 25 2015

...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...
...FREEZING SPRAY ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 7 AM
EST MONDAY...
...STORM WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.
   FREEZING SPRAY ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING SPRAY ADVISORY.
   STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

HEWITT

In the hours before

Special weather statement, Jan 25, 9:55 AM EST, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
955 AM EST SUN JAN 25 2015

MEZ011-015>017-029-030-032-251700-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD...
BANGOR...BREWER...ORONO...OLD TOWN...AMHERST...AURORA...DEDHAM...
EASTBROOK...GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM...
MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...ELLSWORTH...
BAR HARBOR...BLUE HILL...EASTPORT...MACHIAS...CHERRYFIELD...
DANFORTH...VANCEBORO...TOPSFIELD
955 AM EST SUN JAN 25 2015

...BRIEF HEAVY SNOW SHOWERS AND SNOW SQUALLS THIS MORNING...

BRIEF HEAVY SNOW SHOWERS AND SNOW SQUALLS WILL ACCOMPANY AN ARCTIC
FRONT CROSSING DOWNEAST MAINE THIS MORNING. VISIBILITIES WILL BE
REDUCED BELOW A QUARTER MILES AT TIMES IN THE HEAVIER SNOW SQUALLS
ALONG WITH WIND GUSTS OF 30 TO 35 MPH. MOTORISTS SHOULD BE ALERT
FOR RAPIDLY CHANGING VISIBILITIES AND ROADS WHICH COULD QUICKLY
BECOME SNOW COVERED AND SLIPPERY. THE SNOW SHOWERS AND SNOW
SQUALLS COULD PRODUCE AROUND AN INCH OF SNOW IN A SHORT TIME.

HASTINGS

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 4:00 AM ESTStorm WatchCAR12 hr
Jan 25, 4:00 AM ESTHeavy Freezing Spray AdvisoryCAR26 hr
Jan 25, 4:41 AM ESTWind Chill AdvisoryCARAroostook, Penobscot, Piscataquis, Somerset23 hr
Jan 25, 4:41 AM ESTWinter Storm WatchCARAroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington11 hr
Jan 25, 3:27 PM ESTBlizzard WarningCARHancock, Penobscot, Washington54 hr
Jan 25, 3:27 PM ESTWinter Storm WarningCARAroostook, Penobscot, Piscataquis, Somerset, Washington60 hr

Nearby

Storm Warnings in Maine, 2015Every storm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.